Jump to content





Day 3 Of Claravis, 60 Mg/day

Posted by shourpower, 16 June 2014 · 107 views

accutane claravis isotretinoin accutane blog
So I just started day 3 of isotretinoin treatment and I did not expect the IB to start this soon! I've been taking 30 mg pills twice a day and haven't noticed any dry/sensitive skin yet, but I switched my daily cleanser to neutrogena soapless face wash just in case. At first I thought I was just getting a few pimples because I stopped using my clairisonic and salicylic acid cleanser, but today I noticed a bunch of small bumps coming to the surface all over my face, especially on my forehead. I also have about 10 new pimples (whiteheads and cystic) on my face in the past 1-2 days. My face is just as oily as usual, headaches are extremely light, and I haven't had any other side effects yet. My main concern with side effects is hair loss/growth. How common is that in women who take accutane and how severe is it?




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors